# SDR P5CA9600137

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE SURFACE CORROSION ON LEFT WING FRONT SPAR UPPER CHORD CAP LOWER SURFACE, AT FS 1395 AFT OF NR 3 LED.  REMOVED CORROSION IAW SRM 51-10-01.
